# SDR SWAA2014082631252

- Difficulty date: June 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 20,746 hours, 8,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CRACKED AT BS 540 LBL 1.  REPAIRED SUPPORT IAW SRM & DWG.
